# SDR GTIA040141

- Difficulty date: February 21, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RSW - FLT 1605 - AFTER GEAR HANDLE SELECTED UP LT MAIN GEAR UNSAFE LIGHT (RED) REMAINED ON.  CONSULTED QRH, GEAR UNSAFE LIGHT REMAINED ON ALL OTHER AIRCRAFT INDICATION NORMAL.  INSPECTED LEFT MLG POSITION INDICATION SYSTEM.  NO DEFECTS NOTED AT THIS TIME.  (M)
